On the quadratic lemma in electrodynamics
Doklady Akademii Nauk, Tome 324 (1992) no. 2, pp. 321-324
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_324_2_a16,
author = {Ya. N. Fel'd},
title = {On the quadratic lemma in electrodynamics},
journal = {Doklady Akademii Nauk},
pages = {321--324},
year = {1992},
volume = {324},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_324_2_a16/}
}
Ya. N. Fel'd. On the quadratic lemma in electrodynamics. Doklady Akademii Nauk, Tome 324 (1992) no. 2, pp. 321-324. http://geodesic.mathdoc.fr/item/DAN_1992_324_2_a16/